Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 182, NWS Jackson, MS

May 25, 2018Yazoo County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at May 25, 2018, 1:41 PM CDT for Yazoo County, Mississippi. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2018, 1:41 PM CDT (18:41 UTC)
Expired
May 25, 2018, 2:26 PM CDT
In force
45 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 68 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 1:48 PM CDTTSTM WND DMGSatartia, MSCORRECTS PREVIOUS TSTM WND DMG REPORT FROM SATARTIA. TREE DOWN AND A FENCE DAMAGED. CATTLE ESCAPED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 6.7 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2018-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 930 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2018-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
930 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
829 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

307 
WUUS54 KJAN 251841
SVRJAN
MSC163-251945-
/O.NEW.KJAN.SV.W.0182.180525T1841Z-180525T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
141 PM CDT FRI MAY 25 2018

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Central Yazoo County in central Mississippi...

* Until 245 PM CDT.

* At 141 PM CDT, a severe thunderstorm was located near Tinsley, or
  10 miles southwest of Yazoo City, moving east at 10 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Tinsley around 200 PM CDT.
  Little Yazoo around 225 PM CDT.
  Myrleville around 245 PM CDT.

Other locations impacted by this severe thunderstorm include Satartia
and Bentonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3267 9064 3286 9058 3291 9037 3283 9022
      3269 9028 3259 9042
TIME...MOT...LOC 1841Z 292DEG 10KT 3273 9052 

HAIL...0.75IN
WIND...60MPH
 
$$

CME
3 follow-up statements
801 
WWUS54 KJAN 251855
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
155 PM CDT FRI MAY 25 2018

MSC163-251945-
/O.CON.KJAN.SV.W.0182.000000T0000Z-180525T1945Z/
Yazoo MS-
155 PM CDT FRI MAY 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR CENTRAL YAZOO COUNTY...

At 155 PM CDT, a severe thunderstorm was located over Tinsley, or 11
miles south of Yazoo City, moving southeast at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  Little Yazoo around 215 PM CDT.
  Myrleville around 235 PM CDT.

Other locations impacted by this severe thunderstorm include Satartia
and Bentonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3264 9056 3279 9056 3288 9041 3283 9022
      3269 9028 3259 9042
TIME...MOT...LOC 1855Z 292DEG 11KT 3270 9045 

HAIL...<.75IN
WIND...60MPH
 
$$

CME
780 
WWUS54 KJAN 251905
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
205 PM CDT FRI MAY 25 2018

MSC163-251945-
/O.CON.KJAN.SV.W.0182.000000T0000Z-180525T1945Z/
Yazoo MS-
205 PM CDT FRI MAY 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR SOUTH CENTRAL YAZOO COUNTY...

At 205 PM CDT, a severe thunderstorm was located over Little Yazoo,
or 11 miles south of Yazoo City, moving east at 10 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of south
central Yazoo County, including the following locations... Bentonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3263 9052 3272 9049 3269 9028 3259 9042
TIME...MOT...LOC 1905Z 292DEG 10KT 3269 9042 

HAIL...<.75IN
WIND...60MPH
 
$$

JM
586 
WWUS54 KJAN 251926
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
226 PM CDT FRI MAY 25 2018

MSC163-251936-
/O.CAN.KJAN.SV.W.0182.000000T0000Z-180525T1945Z/
Yazoo MS-
226 PM CDT FRI MAY 25 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL YAZOO COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

LAT...LON 3263 9052 3272 9049 3269 9028 3259 9042
TIME...MOT...LOC 1922Z 292DEG 10KT 3267 9035 

$$

CME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 12:47 PM CDT, 54 minutes earlier.

Area forecast discussion, May 25, 12:47 PM CDT, 54 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1247 PM CDT Fri May 25 2018

.UPDATE...
Updated for 18Z aviation discussion

&&

.AVIATION...
18Z TAF discussion:
Numerous showers and storms are already ongoing across the region
and will continue to impact the area through the early evening
hours tonight. VFR conditions will prevail outside of these
showers and storms with brief reductions to MVFR ceilings and IFR
visibilities within any of this activity. Once again, a few hours
of fog and/or low ceilings will be possible early tomorrow morning
but will be dependent on where rainfall occurs today so left
mention/flight category reductions out of the TAFs for now but
could be needed with later issuance. Another round of showers and
storms could get an early start again late tomorrow morning so
VCSH will be possible at any TAF site. /TW/

&&

.DISCUSSION...
Upper-level troughing remains in place across the region and will
allow for another round of diurnal convection late this morning
through the early evening hours. Convection is expected to be much
more widespread today with the greatest coverage along and
southeast of the Natchez Trace corridor where a moisture/ThetaE
axis will reside. The environment will not be overly favorable for
microbursts with the modified 12z JAN sounding resulting in a
microburst composite value of 1. Weak mid-level lapse rates and
saturated profiles with tall skinny CAPE distribution will not be
supportive of microbursts. However, the abundance of deep
moisture combined with slow moving storms in weak flow and the
potential for outflow boundary interactions will result in an
increased chance for flash flooding compared to previous days. The
greatest potential for flash flooding will be located generally
along and east of the Natchez Trace corridor where latest 12z hi-
res CAM guidance has shown the potential for locally heavy
rainfall amounts of up to 4-5". Given the greater coverage of
storms went ahead and included this area in a limited risk for
flash flooding in the graphics/HWO through the early evening hours
tonight. Further to the northwest over the ArkLaMiss Delta,
convection will be more scattered in nature this afternoon,
however a broken line of showers and storms emanating out of
eastern Oklahoma could move into the northwest Delta early this
evening. The thermodynamic environment will be slightly more
favorable with better lapse rates, however the loss of daytime
heating should preclude a greater severe threat outside of an
isolated strong to severe storm. Otherwise, cloud cover along and
east of I-55 will help to keep afternoon high temperatures a
little cooler in some locations compared to the last few days.
/TW/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       86  70  87  68 /  64  27  61  42
Meridian      86  69  86  67 /  67  50  68  44
Vicksburg     87  71  89  70 /  59  21  52  27
Hattiesburg   86  70  86  68 /  70  37  84  50
Natchez       87  70  87  69 /  61  21  61  32
Greenville    88  72  88  71 /  42  20  51  21
Greenwood     87  71  87  70 /  49  20  51  28

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

TW/NF/EC
Hazardous weather outlook, May 25, 10:26 AM CDT, 3 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
1026 AM CDT Fri May 25 2018

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>042-047-048-
053-059-060-261530-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Warren-Hinds-Claiborne-Jefferson-
Adams-
1026 AM CDT Fri May 25 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, and southwest Mississippi.

.DAY ONE...The rest of Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Flash flooding will be possible across mainly southeastern
Mississippi between Sunday night and Tuesday as a developing
tropical system moves north from the Gulf of Mexico. Thunderstorms
with this system will be capable of producing very heavy rainfall,
and total rainfall amounts of 3 to 5 inches are likely across the
Interstate 59 corridor near Hattiesburg to Meridian. There are
still some uncertainties regarding the eventual track and strength
of the system, so residents and travelers across the ArkLaMiss
region are encouraged to stay tuned to the latest forecast
updates.

(https://www.weather.gov/images/jan/graphicast/image1.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Thursday.

MSZ043>046-049>052-054>058-061>066-072>074-261530-
Madison MS-Leake-Neshoba-Kemper-Rankin-Scott-Newton-Lauderdale-
Copiah-Simpson-Smith-Jasper-Clarke-Franklin MS-Lincoln-Lawrence-
Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
1026 AM CDT Fri May 25 2018

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, and south central
Mississippi.

.DAY ONE...The rest of Today and Tonight

FLOODING
THREAT...Limited
TIMING...remainder of today

Locally heavy rainfall and flash flooding will be possible across
southeast Mississippi this afternoon through the early evening
hours due to slow moving thunderstorms.

(https://www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Flash flooding will be possible across mainly southeastern
Mississippi between Sunday night and Tuesday as a developing
tropical system moves north from the Gulf of Mexico. Thunderstorms
with this system will be capable of producing very heavy rainfall,
and total rainfall amounts of 3 to 5 inches are likely across the
Interstate 59 corridor near Hattiesburg to Meridian. There are
still some uncertainties regarding the eventual track and strength
of the system, so residents and travelers across the ArkLaMiss
region are encouraged to stay tuned to the latest forecast
updates.

(https://www.weather.gov/images/jan/graphicast/image1.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Thursday.

1

&&

...HAZARD LEGEND...

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Special weather statement, May 25, 11:25 AM CDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Jackson MS
1125 AM CDT FRI MAY 25 2018

MSZ035-251715-
Humphreys MS-
1125 AM CDT FRI MAY 25 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HUMPHREYS COUNTY
UNTIL 1215 PM CDT...

At 1124 AM CDT, Meteorologists were tracking a strong thunderstorm
near Isola, or 7 miles west of Belzoni, moving southeast at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Belzoni around 1150 AM CDT.

Other locations impacted by this storm include Silver City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3308 9045 3303 9066 3310 9066 3310 9068
      3311 9068 3312 9070 3314 9070 3315 9069
      3320 9068 3323 9073 3326 9073 3327 9072
      3327 9056 3328 9056
TIME...MOT...LOC 1624Z 325DEG 7KT 3319 9061

TW
Special weather statement, May 25, 12:17 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Jackson MS
1217 PM CDT FRI MAY 25 2018

MSZ041-251745-
Sharkey MS-
1217 PM CDT FRI MAY 25 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SHARKEY COUNTY
UNTIL 1245 PM CDT...

At 1216 PM CDT, Meteorologists were tracking a strong thunderstorm
over Anguilla, or 7 miles northeast of Rolling Fork, moving east at
10 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northeastern
Sharkey County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3289 9088 3307 9085 3308 9066 3295 9067
      3289 9071
TIME...MOT...LOC 1716Z 279DEG 8KT 3298 9079

CME
Special weather statement, May 25, 12:55 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Jackson MS
1255 PM CDT FRI MAY 25 2018

MSZ027-036-251830-
Carroll MS-Holmes MS-
1255 PM CDT FRI MAY 25 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HOLMES AND
SOUTHWESTERN CARROLL COUNTIES UNTIL 130 PM CDT...

At 1255 PM CDT, Meteorologists were tracking a strong thunderstorm
near Black Hawk, moving northeast at 10 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Black Hawk around 110 PM CDT.
  Emory around 115 PM CDT.
  Coila around 130 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3315 9001 3330 9014 3348 8994 3326 8976
TIME...MOT...LOC 1755Z 234DEG 7KT 3328 9001

CME
Special weather statement, May 25, 1:14 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Jackson MS
114 PM CDT FRI MAY 25 2018

MSZ060-251900-
Adams MS-
114 PM CDT FRI MAY 25 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ADAMS COUNTY UNTIL 200
PM CDT...

At 114 PM CDT, Meteorologists were tracking a strong thunderstorm
near Sibley, or near Natchez. This storm was nearly stationary.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Kingston and Sibley around 200 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3146 9152 3153 9152 3154 9144 3157 9141
      3160 9141 3160 9142 3162 9137 3138 9118
      3137 9122 3137 9124 3136 9126 3137 9127
      3136 9128 3136 9131 3134 9135 3134 9136
      3132 9140
TIME...MOT...LOC 1814Z 328DEG 3KT 3145 9136

TW
Special weather statement, May 25, 1:21 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Jackson MS
121 PM CDT FRI MAY 25 2018

MSZ018-251845-
Bolivar MS-
121 PM CDT FRI MAY 25 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BOLIVAR COUNTY
UNTIL 145 PM CDT...

At 121 PM CDT, Meteorologists were tracking a strong thunderstorm
near Shelby, moving southeast at 10 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Shelby around 135 PM CDT.
  Mound Bayou and Renova around 145 PM CDT.

Other locations impacted by this storm include Winstonville, Pace and
Merigold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3378 9096 3399 9087 3398 9067 3376 9068
TIME...MOT...LOC 1821Z 298DEG 7KT 3388 9085

CME
Special weather statement, May 25, 1:26 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Jackson MS
126 PM CDT FRI MAY 25 2018

MSZ042-251900-
Yazoo MS-
126 PM CDT FRI MAY 25 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN YAZOO COUNTY UNTIL
200 PM CDT...

At 126 PM CDT, Meteorologists were tracking a strong thunderstorm 7
miles east of Holly Bluff, or 11 miles southwest of Yazoo City,
moving southeast at 10 mph.

Winds in excess of 40 mph will be possible with this storm.

This storm will remain over mainly rural areas of southwestern Yazoo
County, including the following locations... Satartia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3272 9070 3289 9061 3290 9035 3262 9054
TIME...MOT...LOC 1826Z 294DEG 10KT 3279 9058

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:20 PM CDTSpecial Weather StatementJANGrenada25 min
May 24, 7:39 PM CDTSpecial Weather StatementJANRankin36 min
May 25, 11:25 AM CDTSpecial Weather StatementJANHumphreys50 min
May 25, 12:17 PM CDTSpecial Weather StatementJANSharkey28 min
May 25, 12:55 PM CDTSpecial Weather StatementJANCarroll35 min
May 25, 1:14 PM CDTSpecial Weather StatementJANAdams46 min
May 25, 1:21 PM CDTSpecial Weather StatementJANBolivar24 min
May 25, 1:26 PM CDTSpecial Weather StatementJANYazoo34 min
May 25, 1:51 PM CDTSpecial Weather StatementJANLincoln24 min
May 25, 2:12 PM CDTSpecial Weather StatementJANSunflower33 min
May 25, 2:28 PM CDTSpecial Weather StatementJANWarren32 min
May 25, 2:35 PM CDTSevere Thunderstorm WarningJANHinds, Warren40 min
May 25, 3:06 PM CDTSevere Thunderstorm WarningJANHinds, Rankin54 min
May 25, 3:14 PM CDTSpecial Weather StatementJANJefferson Davis31 min
May 25, 3:42 PM CDTFlash Flood WarningJANHinds2 hr
May 25, 3:56 PM CDTSpecial Weather StatementJANRankin34 min
May 25, 4:07 PM CDTSpecial Weather StatementJANScott38 min
May 25, 4:11 PM CDTSpecial Weather StatementJANClaiborne34 min
May 25, 4:12 PM CDTSevere Thunderstorm WarningJANScott30 min
May 25, 4:19 PM CDTSpecial Weather StatementJANWebster26 min
May 25, 4:21 PM CDTSpecial Weather StatementJANJefferson Davis24 min
May 25, 4:25 PM CDTSpecial Weather StatementJANBolivar, Washington35 min
May 25, 4:38 PM CDTSevere Thunderstorm WarningJANWebster52 min
May 25, 5:10 PM CDTSpecial Weather StatementJANWashington35 min
May 25, 5:19 PM CDTSpecial Weather StatementJANKemper, Lauderdale26 min
May 25, 5:31 PM CDTSpecial Weather StatementJANJefferson29 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.